# SDR CA120809007

- Difficulty date: July 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2156400210
- Part serial: 103999
- Condition: Failed
- Location: Nr 6
- Part time: 679 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF A THIRD GENERATION FUEL CELL .  CELL REPLACED WITH THIRD GENERATION CELL. SYSTEM LEAK CHECKED SERVICEABLE.
